# SDR ASMF202101017

- Difficulty date: December 29, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 7,140 hours, 825 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Right
- Part time: 9,853 hours, 1,079 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX, IT WAS DETECTED DAMAGE ON RIGHT ENGINE REVERSER.  MAINTENANCE PERSONNEL PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION, IAW AMM 05-51-58.  DETECTING LOSS OF SEALANT ON RIGHT ENGINE INBOARD THRUST REVERSER NOISE SUPPRESSOR.  SO THE RIGHT ENGINE INBOARD THRUST REVERSER NOISE SUPPRESSOR P/N GENX1B76AP2G01, S/N 958314 WITH TSN 9853, CSN 1079, MANUFACTURER GENERAL ELECTRIC COMPANY WAS SEALED IAW AMM B787-A-54-61-01-00A-721B-A, ALL CORRECT.
